# SDR CA991007030

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6856984
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED HIGHER THAN NORMAL TOT DURING CRUISE FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED THE ANTI-ICE BODY HAD CRACKED OFF BETWEEN THE JAM NUT AND THE MAIN BODY.  UNIT WAS REPLACED.
